Zur Theorie der kanonischen Formen

Emanuel Lasker

Mathematische Annalen (1904)

  • Volume: 58, page 434-440
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lasker, Emanuel. "Zur Theorie der kanonischen Formen." Mathematische Annalen 58 (1904): 434-440. <http://eudml.org/doc/158132>.

author = {Lasker, Emanuel},
journal = {Mathematische Annalen},
pages = {434-440},
title = {Zur Theorie der kanonischen Formen},
url = {http://eudml.org/doc/158132},
volume = {58},
year = {1904},

AU - Lasker, Emanuel
TI - Zur Theorie der kanonischen Formen
JO - Mathematische Annalen
PY - 1904
VL - 58
SP - 434
EP - 440
UR - http://eudml.org/doc/158132
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.